The number of spanning trees in an (r, s)-semiregular graph and its line graph
Article first published online: 26 JUN 2012
Copyright © 2012 Wiley Periodicals, Inc.
International Journal of Quantum Chemistry
Volume 113, Issue 8, pages 1209–1212, 15 April 2013
How to Cite
Bibak, K. (2013), The number of spanning trees in an (r, s)-semiregular graph and its line graph. Int. J. Quantum Chem., 113: 1209–1212. doi: 10.1002/qua.24252
- Issue published online: 6 MAR 2013
- Article first published online: 26 JUN 2012
- Manuscript Accepted: 29 MAY 2012
- Manuscript Revised: 5 MAY 2012
- Manuscript Received: 28 FEB 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!